Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tazzor

Differin 0.3 Post-Accutane

Recommended Posts

Hey everyone,

I finished accutane in mid October and I havn't had an active acne since, but I have A LOT of red marks + scar tissues forming. My dermatologist thinks Differin will help make things better.

My questions are:

- Will I get another IB when I start Differin? (I had a long 3 months IB while on Accutane, no way in hell i want to have that again)

- Is Differin 0.3% useful in battling red marks and scars? I don't have any active acne right now and Im afraid to make things worst.

Thanks!

Share this post


Link to post
Share on other sites
Hey everyone,

I finished accutane in mid October and I havn't had an active acne since, but I have A LOT of red marks + scar tissues forming. My dermatologist thinks Differin will help make things better.

My questions are:

- Will I get another IB when I start Differin? (I had a long 3 months IB while on Accutane, no way in hell i want to have that again)

- Is Differin 0.3% useful in battling red marks and scars? I don't have any active acne right now and Im afraid to make things worst.

Thanks!

I'm six months post-accutane. I was put on differin 0.3 in hopes of reducing the appearance of scars and red marks. After four months of use, I wasn't impressed. If you're just coming off accutane, you shouldn't experience an initial breakout. It may not do much for scars/redmarks, but it helped keep my acne under control. I later switched to Tazorac four months later, which started to break me out so I'm probably going back to differin 0.3 in hopes that it will still work...what a drag.

It's a shame; my acne wasn't that bad to begin with, accutane took six months to work and gave me many permanent scars and redmarks. I regret taking that drug. I would personally wait six months and try some microdermabrasion for hyperpigmentation and maybe fraxel re:pair sometimes down the road for more severe scarring. Retinoids only help with superficial scars, and even then, it takes a LONG time to see results.

Best of luck.

Share this post


Link to post
Share on other sites

Hey PokerFace, I couldn't agree more with most points you made. I was taking Accutane for my jawline acne, and now I have marks/scars on my forehead and cheeks, thanks to the "initial" breakout that lasted 3 months. I was leaning more towards not taking Differin anyway and you just confirmed it for me. Thanks.

Share this post


Link to post
Share on other sites

hey I started using differin gel that my dermatologist recommended me but I never used accutane and well My acne got better and the scars are sort of like fading away and I'm just hoping that by using it for several months my improvement will be good oh and my red marks are slowly fading away not too much tho but its prolly because i started using it 3 weeks ago I'm hoping my acne will stop with differin gel. Also people that use accutane tend to build scar tissue more that's waht i heard.

Share this post


Link to post
Share on other sites

For those of you who said Accutane scarred them.

Did you just scar because your IB was so bad?

I'm thinking about taking it and don't want to scar.

I'm asking because I never really gets scars from my acne even after having pretty moderate to severe acne for years now.

So will accutane make me scar more from an accutane IB?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×